# SDR ZZDA2012134

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2 EA.) CLEAR EPL LENSES MISSING AND (2 EA.) BULBS MISSING AT 10D.  INSTALLED NEW LENSES AND BULBS AT 10D.  OPS - OK.
